# SDR AWXA200401396

- Difficulty date: December 14, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 60,697 hours, 38,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Shorted
- Location: Seat Row 4 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 4 LT HAD SHORTED OUT.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT ROW 4 L/H, OPERATIONAL CHECK WAS GOOD.
